# SDR ASOA20140804085

- Difficulty date: August 4, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 29,683 hours, 22,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE LT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED BULB, CLEANED DEBRIS FROM SOCKET AND REINSTALLED BULB,  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
